# SDR DHL2006750520

- Difficulty date: March 17, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750
- Make and model: Cessna 180A
- Aircraft serial: 50347
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1166 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STR 28 R BS 1166 AFT PIT.  CORROSION OUT OF LIMITS, CUT OUT DAMAGED STRINGER SECTION 9".  FABBED FILLER FROM BAC 1498-145 9" PO 422371 AND SPLICE FROM BAC 1498-131; 12" PO 5070593 IAW B727 SRM 53-10-3 FIG 1.  TREATED AND PRIMED REPAIRED PARTS AND WORK AREA IAW B727 SRM 51-10-2.  INSTALLED PARTS IAW B727 SRM 53-10-3 FIG 1.
